Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Type Reducing Correspondences and Well-Orderings: Frege's and Zermelo's Constructions Re-Examined

J. L. Bell
The Journal of Symbolic Logic
Vol. 60, No. 1 (Mar., 1995), pp. 209-221
DOI: 10.2307/2275518
Stable URL: http://www.jstor.org/stable/2275518
Page Count: 13
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Type Reducing Correspondences and Well-Orderings: Frege's and Zermelo's Constructions Re-Examined
Preview not available

Page Thumbnails

  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221